Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How should unusual loose motions with vomiting be treated?

hi doc. my daughter is suffering from severe loose motions which is comming in green colour. she has been taking powergyl, grandem, dalcolx and ors liquid for past one week but there is no improvement in her condition, and also some times she vomits may be due to not liking the medicine or food. my daughter is 3 yers old. so plz help me out.
Wed, 15 Sep 2021
Report Abuse
Pediatrician 's  Response
Hi,

Is there any fever? Are the stools blood stained or contain mucus? Dulcolax is a laxative- stop it immediately. If there is no fever. blood staining, only 4-5 stools/day and she is otherwise playful we need not worry. Just stop all drugs and give her a probiotic ECONORM SACHET for 5 days. Giving Zinc supplementation also is good. No point in continuing antibiotics beyond 1 week. If she is tired looking, febrile or bloody stools, kindly discuss with your pediatrician for further evaluation.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diarrhea


How should unusual loose motions with vomiting be treated?

Hi, Is there any fever? Are the stools blood stained or contain mucus? Dulcolax is a laxative- stop it immediately. If there is no fever. blood staining, only 4-5 stools/day and she is otherwise playful we need not worry. Just stop all drugs and give her a probiotic ECONORM SACHET for 5 days. Giving Zinc supplementation also is good. No point in continuing antibiotics beyond 1 week. If she is tired looking, febrile or bloody stools, kindly discuss with your pediatrician for further evaluation. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician